# SDR FDEA201311232857

- Difficulty date: November 23, 2013
- Submitted: January 6, 2014
- Operation: Air carrier
- Aircraft: N976FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27147
- Aircraft time: 59,546 hours, 21,536 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shear Tie
- Part number: 146N63462
- Condition: Dented
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R3 DOOR BETWEEN AFT NR 3 STOP & FWD NR 3 STOP, FWD CLIP DENT.  FWD CLIP REMOVED & REPLACED WITH FABRICATED CLIP (SHEAR TIE) AS PER SRM 51-40-02 REV 110 & BOEING DWG 146N6313 SHT 2 REV K CLIP (SHEAR TIE) FABRICATED AS PER BOEING DWG 146N6346 SHT 1 REV.  REPAIR CLASSIFIED AS MAJOR
